JournalsrmiVol. 21, No. 1pp. 111–132

Resolution of a family of Galois embedding problems with cyclic kernel

  • Montserrat Vela

    Universitat Politècnica de Catalunya, Barcelona, Spain
Resolution of a family of Galois embedding problems with cyclic kernel cover
Download PDF

Abstract

In this paper we compute the obstruction and the solutions of cyclic embedding problems given by

(E):0Z/nZEΓ=Z/nZ×m)×Z/nZ0,(E): \quad 0 \rightarrow \mathbb{Z}/n\mathbb{Z} \rightarrow E \rightarrow \Gamma=\mathbb{Z}/n\mathbb{Z} \times \stackrel{m)}{\cdots} \times \mathbb{Z}/n\mathbb{Z} \rightarrow 0 ,

with Z/nZ\mathbb{Z}/n\mathbb{Z} trivial Γ\Gamma-modulo, finding adequate representations of Γ\Gamma in the automorphisms group of a generalized Clifford algebra.

Cite this article

Montserrat Vela, Resolution of a family of Galois embedding problems with cyclic kernel. Rev. Mat. Iberoam. 21 (2005), no. 1, pp. 111–132

DOI 10.4171/RMI/417